MathSciNet Relay Station
MathSciNet bibliographic data
MR2078647 46B20 (49J40)
Song, Wen; Cao, Zhengjun The generalized decomposition theorem in Banach spaces and its applications. J. Approx. Theory 129 (2004), no. 2, 167–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement